Research ArticleOpen accessIn the keywordsWell-Posedness of Second Order Uniformly Elliptic Boundary Control Systems with Additive or Multiplicative UncertaintyAda ChengJournal of Mathematics and Statistics, Vol. 2, Issue 4 · 31 Dec 2006 · 6,137 accessesView PDFCite
2 articles for “infinite-dimensional systems”
Set a search alertResearch ArticleOpen accessIn the abstractA Theorem of Hunt for Semidynamical SystemsMounir Bezzarga, Gheorghe BucurJournal of Mathematics and Statistics, Vol. 1, Issue 1 · 31 Mar 2005 · 6,692 accessesView PDFCite